MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Rivista di psichiatria · 2009

[Sibutramine-related panic attack: a clinical case of apparent resolution with paroxetine].

Fiorentini Samantha, Russo Daniele, D'Amato Antonella, Limpido Lucilla, Bersani Giuseppe

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The authors report the case of a patient arrived in psychiatric ambulatory with a panic-like symptomatology. The patient refers that the symptomatology appeared after taking sibutramine. She took it with the intent to lose weight. After the disturbance beginning, the patient interrupted the sibutramine treatment but the psychiatric symptomatology didn't regress completely. It is supposed, in the light of this new evidence and in conformity of DSM-IV criteria, the diagnosis of substance-induced anxiety disorder with panic attack. Paroxetine and alprazolam were administered to the patient, with the resolution of the anxious symptoms. After eight months the treatment was suspended, since the patient referred to be pregnant; in any case, during the pregnancy no other panic attacks occurred. After six months from the suspension of the drugs, the patient can no longer be classified as affected by panic attack according to the DSM-IV criteria.

Для цитирования: Fiorentini Samantha, Russo Daniele, D'Amato Antonella, Limpido Lucilla, Bersani Giuseppe. [Sibutramine-related panic attack: a clinical case of apparent resolution with paroxetine].. Rivista di psichiatria. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.